Optimal Taxation in the Presence of Black Markets


Wigger, Berthold U.


Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Journal of Economics
Volume: 75
Issue number: 3
Page range: 239-254
Place of publication: Wien [u.a.]
Publishing house: Springer
ISSN: 0044-3158, 0931-8658
Publication language: English
Institution: School of Law and Economics > VWL, insbes. Finanzwissenschaft u. Wirtschaftspolitik (Janeba)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Wigger, Berthold U. (2002) Optimal Taxation in the Presence of Black Markets. Journal of Economics Wien [u.a.] 75 3 239-254 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item